Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Mirena. adult content

i got the mirena birth control after i had my son. and i cant seem to lose the baby weight, i have mild acne on my face and back, i am moody, and it hurts everytime i have sex...does anyone else have this problem?? are these side effects?? i just want to know if it is just me.

Answer Question
 
hismommy6509

Asked by hismommy6509 at 9:43 PM on May. 23, 2011 in Health

Level 11 (514 Credits)
Answers (7)
  • my skin has definately changed....i have oily skin for the first time ever and i am breaking out. i get moody around when i used to get my period and bloated, cramps, etc. just no bleeding. but that's it. i have gained weight but idk if that is from the mirena specifically or not.
    princessbeth79

    Answer by princessbeth79 at 9:45 PM on May. 23, 2011

  • yeah my skin is oily now too, i never had that problem before. thank you :)
    hismommy6509

    Comment by hismommy6509 (original poster) at 9:48 PM on May. 23, 2011

  • I have seen these mentioned on the mirena side effects web sites. There are a lot out there. Depression, acne, weight gain, loss of interest/problems with sex, etc. are quite common.

    Have a read (google "mirena side effects") and see if it makes you feel less alone.

    My mild but continuous-for-8-months cramps improved after, and I got normal cycles and PMS instead of spotting at least once a week with attendant PMS

    Tracys2

    Answer by Tracys2 at 10:01 PM on May. 23, 2011

  • thank you :) i just want this thing out. i am uncomfortable all the time. i have had it for almost 2 years and it has hurt the whole time.
    hismommy6509

    Comment by hismommy6509 (original poster) at 10:03 PM on May. 23, 2011

  • I don't have any of these side effects. I have never had a problem with acne though.
    lauralivivy

    Answer by lauralivivy at 10:47 PM on May. 23, 2011

  • I've got acne now almost as bad as when I was still pregnant. I haven't gotten my period back since having the baby, either and he is 8.5 months old. I knew that there was a chance that I would lose my period after a few years, but I never expected that I just wouldn't get it back. I haven't lost the weight, either.
    kasey22

    Answer by kasey22 at 12:59 AM on May. 24, 2011

  • I've read those things can be side effects. Good luck!
    Dabberdoo

    Answer by Dabberdoo at 1:43 PM on May. 24, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Implanon

Next question overall (Relationships)
Confused and Don't know what to do

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN